# SDR F3LA200000262

- Difficulty date: December 8, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 36,146 hours, 27,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 22D22900151
- Part serial: 21023882
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, MAINTENANCE REPORTED R-2 DOOR SLIDE INDICATOR NOT IN VIEW.  REPLACED R-2 DOOR SLIDE.
